So sorry about your cat... ..it's heartbreaking isn't it? My sis had to have her 16year old cat put down last week.
Glad u agree about the iodine injection too..I have a real headache from it again today. I never getheadaches so know its that.
Hoping weather stays nice for you.
Hi ladies, how gorgeous has our weather been!!!😎 Hope you are all keeping well. I had my little Heidi for the day yesterday we had a fab time 😀 until I get a grandchild she's my baby!!! We have spent a fortune on toys for her, she won't rest until she has demolished them!
Hugs Janette xxxx
Spud girl.. Thanks for the turban website... They are great! Definitely going to try some if needed 🙂
I have been on this thread for almost 5 years ,but I am more of a lurker. Pain can be a sign of healing. May I ask if you have been put on any bone strengthener? My initial mets were on a rib. After my first coupe of strengthener infusions, I had a burning sensation in the ribs. At the next scan thet rib mets had gone. Nowadays my bone strengthener are in tablet format, but there are also injection.
not read the fasting article with chemo. It is not the first time i hear about this, but I can't comment.
Have a great Sunday everyone.
i know you want to keep your hair for the wedding,but if you are concerned with the tingly feeling and want a Plan B, have you looked at Suburban Turban? (I hope I'm allowed to write the name here. She is a milliner and does some gorgeous headwear, including bridal. xxxx
Hello again! I also wanted to ask another question and forgot to add it (sorry about that) - I read the article in the Guardian about the possibility that fasting before chemo can help limit some of the side effects - has anyone tried this and if so, do you think it helped? It's obviously something I'd talk to my dr about first but just wondered if anyone had any thoughts. Thanks so much ladies xx
Hello, I'm back for another peek at all of your chats. Thanks again to those who sent such inspiring messages. I hope I get the courage (and the IT know how!) to find a way to reply to you all individually. Please may I ask for some help with a question I have about Tamoxifen? I've been advised that at the moment it looks as though I only have mets in bone, and I know there are some in my ribs. I've been taking Tamoxifen for 3 weeks now. Over the last week I've had increasing pain in my ribs. Some pain was there on and off and localised before but now feels like a ring of pain/burning all round my middle, with patches that hurt to touch. I don't feel breathless but if I take a deeper breath than normal or cough it triggers the pain. I've seen some info about 'tumour flare' but don't really know what that means so I wondered if it could be that. I've also noticed this week that my voice has become croaky/deeper and in the morning especially my mouth is incredibly dry. A nurse has listened to my chest and says it sounds clear and my temperature is normal. Does anyone know if this could be side effects of the Tamoxifen? I'm trying not to think that the mets have spread to my lungs but I'm really scared in case they have. I can't start chemo until I've had a bone biopsy and the results are back (being done Wednesday) and I just don't know how quickly this can spread. I'd be really grateful if anyone could let me know if they had similar issues when they started on Tamoxifen. Thanks everyone for reading such a long (and depressing) message. Sending lots of love to you all xx
Hi Helen, I use hair concealer and thickening fibers, I have very thin hair after having thick hair that all fell out the first time I had chemo five years ago. This really boosts my confidence and even hides it under harsh lights, I often get compliments on my hair when I've used them. Anyhow I do hope it does slow right down and its not extreme loss xxxxxx
I was told that sometimes thick hair can stop the cold cap getting through to the scalp so there will be hair loss to begin with. Hopefully it will slow down after the initial shedding. Fingers crossed for you xxxx
Hi all... My hair is coming out in handfuls - 5 weeks to the wedding, got that tingling scalp feeling. Have put a thick elasticated cotton hair band on today to stop me fiddling. I'll be gutted if I do the cold cap and it comes out.
However we are in Brighton today and have bought our wedding rings :-))) Didn't do the engagement ring thing.. Just a wedding ring each. We are having a humanist wedding.. Non-religious and all the words to the ceremony we have written with the help of a close friend. It's great. Just hope not too much hair will fall out!
meant to be really sunny tomorrow eve one !!
My friend just wrote this poem.. I love it!
,Silliness' by Chris Hartnell
More often than not
It's a good thing
To let a little silliness add some colour to the day;
Being silly isn't silly -
"Look, I'm happy to let down my guard
And let you in",
And power games
For just a little while,
And I’ll trust
You won’t judge
Anything I do or say,
Nor me you -
Just dance with me,
There are no rules,
It is simply a matter of the meeting of hearts and minds in all simplicity,
And letting laugher in -
The wonderful leveller of all things.
happy,silly weekends all
Carolyn, I agree with you on the Simple shampoo, it also made my scalp dry and itchy and my hair lank. Gone back on Herbal Essence. To be honest the only time iv noticed that I'm multing is when iv just washed my hair, as I comb it through I lose quite a bit then.
Well my and hubby have spent all morning in the garden planting bedding plants, that is the first time I have done any gardening since my dx over 2 yrs ago, having Heidi has made me realise I am capable of doing more and that I really don't need to wrap myself up in cotton wool!!
Hope your all enjoying the sun.....I'm off for some well deserved retail therapy 😀
Hugs Janette xxxx
Done my tap shopping online now and a nice ittle man in a van will deliver them on Tuesday ..my kind of shopping. .....boring .... a tap is a tap ..as long as it switches on and off ..and doesnt go drip drip drip all day ...dont really care much.
Now for some fun shopping ..............